# SDR 2007UALA00809

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,887 hours, 3,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL BETWEEN LAVS AT DOORS 3R & 3L XAISLE INOP.  SECURED LAMP CONNECTOR.  EEL TESTED OK.
